# SDR TRBACPCP2010037

- Difficulty date: May 8, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 21,069 hours, 25,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME CONTACT POINTS ON FWD BULKHEAD CORRODED 6 EA.  ACCOMPLISHED FWD BULKHEAD REPAIR IAW AE-EO NR E2-53MR-253 ACCOMPLISHED NDT REF AMS NDT-REPORT 8130-3  NR100514-17 THIS ACTION OPEN A TDMI FOR 2YR INTERVAL DVI INSPECTIONS.
